zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A new finite difference scheme for the Rosenau-Burgers equation. (English) Zbl 1245.65111
Summary: A linear-implicit finite difference scheme is given for the initial-boundary problem of Rosenau-Burgers equation, which is convergent and unconditionally stable. The unique solvability of numerical solutions has been shown. A priori estimate and second-order convergence of the finite difference approximate solution are discussed using energy method. Numerical results demonstrate that the scheme is efficient and accurate.

MSC:
65M06Finite difference methods (IVP of PDE)
35Q53KdV-like (Korteweg-de Vries) equations
WorldCat.org
Full Text: DOI
References:
[1] Mei, M.: Long-time behavior of solution for rosenau -- Burgers equation (I), Appl. anal. 63, 315-330 (1996) · Zbl 0865.35113
[2] Mei, M.: Long-time behavior of solution for rosenau -- Burgers equation (II), Appl. anal. 68, 333-356 (1998) · Zbl 0909.35122 · doi:10.1080/00036819808840635
[3] Liu, L.; Mei, M.: A better asymptotic profile of rosenau -- Burgers equation, Appl. math. Comput. 131, 147-170 (2002) · Zbl 1020.35097 · doi:10.1016/S0096-3003(01)00136-9
[4] Liu, L.; Mei, M.; Wong, Y. S.: Asymptotic behavior of solution to the rosenau -- Burgers equation with a periodic initial boundary, Nonlinear anal. 67, 2527-2539 (2007) · Zbl 1123.35057 · doi:10.1016/j.na.2006.08.047
[5] Hu, B.; Xu, Y.; Hu, J.: Crank -- Nicolson finite difference scheme for the rosenau -- Burgers equation, Appl. math. Comput. 204, 311-316 (2008) · Zbl 1166.65041 · doi:10.1016/j.amc.2008.06.051
[6] Rosenau, P.: A quasi-continuous description of a nonlinear transmission line, Phys. scripta 34, 827-829 (1986)
[7] Rosenau, P.: Dynamics of dense discrete systems, Progr. theor. Phys. 79, 1028-1042 (1988)
[8] Park, M. A.: On the rosenau equation, Appl. math. Comput. 9, 145-152 (1990) · Zbl 0723.35071
[9] Chung, S. K.; Ha, A. K.: Numerical methods for the rosenau equation, Appl. anal. 77, 351-369 (2001) · Zbl 1021.65048 · doi:10.1080/00036810108840914
[10] Chung, S. K.; Ha, A. K.: Finite element Galerkin solutions for the rosenau equation, Appl. anal. 54, 39-56 (1994) · Zbl 0830.65097 · doi:10.1080/00036819408840267
[11] Kim, Y. D.; Lee, H. Y.: The convergence of finite element Galerkin solution for the rosenau equation, Korean J. Comput. appl. Math. 5, 171-180 (1998) · Zbl 0977.65080
[12] Lee, H. Y.; Ahn, M. J.: The convergence of the fully discrete solution for the roseneau equation, Comput. math. Appl. 32, 15-22 (1996) · Zbl 0857.65103 · doi:10.1016/0898-1221(96)00110-1
[13] Chung, S. K.: Finite difference approximate solutions for the rosenau equation, Appl. anal. 69, 149-156 (1998) · Zbl 0904.65093 · doi:10.1080/00036819808840652
[14] J.S. Hu, K.L. Zheng, Two conservative difference schemes for the generalized Rosenau equation, Boundary Value Problems, vol. 2010, Article ID 543503, p. 18, 2010. · Zbl 1187.65090 · doi:10.1155/2010/543503
[15] Omrani, K.; Abidi, F.; Achouri, T.; Khiari, N.: A new conservative finite difference scheme for the rosenau equation, Appl. math. Comput. 201, 35-43 (2008) · Zbl 1156.65078 · doi:10.1016/j.amc.2007.11.039
[16] Manickam, S. A.; Pani, A. K.; Chung, S. K.: A second-order splitting combined with cubic spline collocation method for the rosenau equation, Numer. methods partial differ. Equat. 14, 695-716 (1998) · Zbl 0930.65111 · doi:10.1002/(SICI)1098-2426(199811)14:6<695::AID-NUM1>3.0.CO;2-L
[17] Zhang, L.: A finite difference scheme for generalized regularized long-wave equation, Appl. math. Comput. 168, No. 2, 962-972 (2005) · Zbl 1080.65079 · doi:10.1016/j.amc.2004.09.027
[18] Mittal, R. C.; Arora, G.: Quintic B-spline collocation method for numerical solution of the extended Fisher -- Kolmogorov equation, Int. J. Appl. math. Mech. 6, No. 1, 74-85 (2010) · Zbl 1222.65110
[19] Zhou, Y.: Application of discrete functional analysis to the finite difference method, (1990)